# SDR ASAA2023120647615

- Difficulty date: December 6, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190500000
- Part serial: NA
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM:FLOOR PANEL 231KF- MINIMUM 13 AREAS OF DELAMINATION GROUNDED - YES. FOUND DAMAGE TO BE OUT OF LIMIT IAW A320 SRM 53-02-00-283-001. RECEIVED NEW PNL P/N E5367190500000 PO# 1078089.1 PNL TO BE INSTALLED ON N/R 35077
